# SDR CA180529017

- Difficulty date: May 22, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,058 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Condition: Damaged
- Location: Engine
- Part time: 55 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER FWD BOLTS BECAME LOOSE AND DEPARTED FROM STARTER. STARTER FWD HOUSING DEPARTED FROM STARTER UNTIL DISCOVERED.  (TC# 20180529017)
